• question-icon

    What causes severe headache while on Amlodipine?

default
Posted on Wed, 5 Jul 2017 in Headache and Migraines
Question: My husband has started having severe headaches in am shortly after taking am meds. He takes Losartin er 100 and amlodipine 10mg daily. HA's are relieved upon laying down? Could it be his meds. MRI & CT scan have revealed no clues.
doctor
Answered by Dr. Erion Spaho 32 minutes later
Brief Answer:
Probably the meds lowered the blood pressure.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

Since headaches are relieved after laying down, probably the medications that your husband is using have lowered too much the blood pressure.

It is necessary to measure the blood pressure regularly through the day and in different body positions ( laying, sitting and standing ) in order to understand better the cause of the headaches.

Staying well hydrated, avoiding heat also is necessary.

Discuss with your husband's Doctor about these issues.

Hope you found the answer helpful.

Kind regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3865 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ct scan

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I got real dizzy and kinda lost tempory balance and experienced double vision but only for 30 seconds, twice yesterday. I am in good health at 78...

doctor1 MD

Sir, My right side floating rib hits somewhere and I am having pain while moving side to side when I sleep. Feels like the rib is hitting some...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Erion Spaho
  • Q - What causes tingling and pins and needle sensation on the left side of...

  • Q - What causes numbness in feet and ankles?

  • Q - What causes mouth spots and pit in forehead?

  • Q - What causes tingling feeling in shoulder?

  • Q - Suggest treatment for panic attacks, non functional rectum and memory loss

  • Q - What causes numbness in the right side of foot and leg?

  • Q - What causes burning sensation and tingling in hands and feet?

  • Q - What does my CT scan suggest?

  • Q - What causes shortness of breath in a patient with fibromyalgia?

  • Q - What causes severe muscle twitches at night in shoulders and arms?

backtotop2